# SDR AALA2009012200007

- Difficulty date: January 5, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 40,670 hours, 3,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD END OF NUMBER 6 SEAT TRACK STATION 213 TO 215 SUPPORT ANGLE CORRODED (G-2 MOUNT).  INSTALLED A SERVICEABLE G-2 MOUNT AT FORWARD END OF NUMBER 6 SEAT TRACK PER SRM 51-30-00.
